Advances in Linear Algebra & Matrix Theory

Vol.5 No.4(2015), Paper ID 61636, 7 pages

DOI:10.4236/alamt.2015.54014

 

Generating Totally Positive Toeplitz Matrix from an Upper Bidiagonal Matrix

 

Mohamed A. Ramadan, Mahmoud M. Abu Murad

 

Department of Mathematics, Faculty of Science, Menoufia University, Al Minufya, Egypt
Department of Mathematics, Faculty of Science, Zagazig University, Ash Sharqiyah, Egypt

 

Copyright © 2015 Mohamed A. Ramadan, Mahmoud M. Abu Murad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ramadan, M. and Abu Murad, M. (2015) Generating Totally Positive Toeplitz Matrix from an Upper Bidiagonal Matrix. Advances in Linear Algebra & Matrix Theory, 5, 143-149. doi: 10.4236/alamt.2015.54014.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.